H-infinity output feedback control design for uncertain fuzzy systems with multiple time scales : An LMI approach

Full text for this resource is not available from the Research Repository.

Nguang, S and Shi, Peng (2005) H-infinity output feedback control design for uncertain fuzzy systems with multiple time scales : An LMI approach. European Journal of Control, 11 (2). pp. 157-166. ISSN 0947-3580

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2822
DOI https://doi.org/10.3166/ejc.11.157-166
Official URL http://dx.doi.org/10.3166/ejc.11.157-166
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID19005. linear matrix inequalities, LMI, singularly perturbed systems, TS fuzzy system
Citations in Scopus 10 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login